# SDR HEEA966911

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76
- Aircraft serial: 760168
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8140BS20LW
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNON PLUG WILL NOT LOCK ON ALTIMETER DUE TO PLUG ON ALT. BEING RECESSED TO FAR INSIDE.  ALSO ENCODER IS OFF 100 FEET AT 10000 FEET.   TIME SINCE REPAIR 0:00.
